| Model Number |
VTICMO12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.H11: secondary intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.The lens was repositioned but the problem was not resolved.Due to lens rotation not associated to a low vault, the lens was removed and replaced intraoperatively for a longer length lens.The problem was resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
Additional data: h3: device evaluation: the lens was returned dry, in a microcentrifuge vial, with residue/debris on product.Visual inspection found no visible damage to the lens.Dimensional verification was performed and the lens was found to be in specification.Corrected data: d4: primary unique device identifier (udi) #: (b)(4) "udi related data quality updates only" h4: device manufacture date: 22-sep-2023.Claim # (b)(4).